# SDR CA981207006

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Part number: FGFB722505250A2
- Condition: Cracked
- Location: Air Dist
- Part time: 5,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK RUNNING THROUGH 50 PERCENT OF THE TUBE CIRCUMFERENCE AT THE INSIDE RADIUS RESULTED IN A LOSS OF PRESSURE TO THE WATER SYSTEM.  REPLACED.   PART TC:  2,109.
